In this paper we present two constructions providing polyharmonic B-splines with a quasi-rotational invariant behavior. Their properties are discussed and it is shown that in this way we improve the decay when {norm of matrix} x {norm of matrix} → ∞. © 2007 Elsevier B.V. All rights reserved.

Rossini, M. (2008). On the construction of polyharmonic B –splines. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 221, 437-446 [10.1016/j.cam.2007.10.022].

On the construction of polyharmonic B –splines

ROSSINI, MILVIA FRANCESCA
2008

Abstract

In this paper we present two constructions providing polyharmonic B-splines with a quasi-rotational invariant behavior. Their properties are discussed and it is shown that in this way we improve the decay when {norm of matrix} x {norm of matrix} → ∞. © 2007 Elsevier B.V. All rights reserved.
Articolo in rivista - Articolo scientifico
polyharmonic b-splines
English
437
446
Rossini, M. (2008). On the construction of polyharmonic B –splines. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 221, 437-446 [10.1016/j.cam.2007.10.022].
Rossini, M
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/8125
Citazioni
  • Scopus 6
  • ???jsp.display-item.citation.isi??? 6
Social impact